# SDR UALA2009110403399

- Difficulty date: October 30, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 56,024 hours, 19,618 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Condition: Obstructed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SMOKE DETECTOR TUBES NOT CLEAR AND PLACARDS TORN.  PULLED SMOKE DETECTOR TUBES CLEAR AND INSTALLED PLACARDS AS REQUIRED.
